MathSciNet Relay Station
MathSciNet bibliographic data
MR3144717 65D17 (41A20)
Han, Li-Wen; Chu, Ying; Qiu, Zhi-Yu Generalized Bézier curves and surfaces based on Lupaş $q$-analogue of Bernstein operator. J. Comput. Appl. Math. 261 (2014), 352–363.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2016, American Mathematical Society
Privacy Statement